On the representation of numbers by a binary cubical irreducible form
Matematičeskie zametki, Tome 7 (1970) no. 1, pp. 87-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1970_7_1_a9,
author = {V. A. Dem'yanenko},
title = {On the representation of numbers by a~binary cubical irreducible form},
journal = {Matemati\v{c}eskie zametki},
pages = {87--96},
year = {1970},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_7_1_a9/}
}
V. A. Dem'yanenko. On the representation of numbers by a binary cubical irreducible form. Matematičeskie zametki, Tome 7 (1970) no. 1, pp. 87-96. http://geodesic.mathdoc.fr/item/MZM_1970_7_1_a9/